RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1979, Volume 13, Issue 4, Pages 81–82 (Mi faa1950)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Rational solutions of the duality equations for Yang–Mills fields

I. M. Krichever


Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1979, 13:4, 303–305

Bibliographic databases:

UDC: 517.43
Received: 28.12.1978

Citation: I. M. Krichever, “Rational solutions of the duality equations for Yang–Mills fields”, Funktsional. Anal. i Prilozhen., 13:4 (1979), 81–82; Funct. Anal. Appl., 13:4 (1979), 303–305

Citation in format AMSBIB
\Bibitem{Kri79}
\by I.~M.~Krichever
\paper Rational solutions of the duality equations for Yang--Mills fields
\jour Funktsional. Anal. i Prilozhen.
\yr 1979
\vol 13
\issue 4
\pages 81--82
\mathnet{http://mi.mathnet.ru/faa1950}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=554424}
\transl
\jour Funct. Anal. Appl.
\yr 1979
\vol 13
\issue 4
\pages 303--305
\crossref{https://doi.org/10.1007/BF01078380}


Linking options:
  • http://mi.mathnet.ru/eng/faa1950
  • http://mi.mathnet.ru/eng/faa/v13/i4/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Korotkin, “Finite-gap solutions of self-duality equations for $SU(1,1)$ and $SU(2)$ groups and their axisymmetric stationary reductions”, Math. USSR-Sb., 70:2 (1991), 355–366  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:331
    Full text:91
    References:41
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019